# SDR AALA202404082024

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 26,287 hours, 11,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HEAT SHRINK TUBING DAMAGED ON ONE END OF GIRT BAR FOR R1 DOOR SLIDE. REMOVED AND REPLACED DAMAGED HEAT SHRINK TUBING ON ONE END OF GIRT BAR FOR THE R1 DOOR SLIDE. PER AARD 25-66-00-4.
